On an intermittant regimen of Eligard. Took two 3 month shots. Took a while for side effects to kick in but the usual, hot flashes, memory problems, achiness, weight gain, fatigue. At six months PSA down to .72 from 8.2 Doc says no more shots for a year or so. I'm OK with that.
But.. it's now been a month after my six month shot is done and still having many side effects in some cases more intense than during. How common/uncommon is this. It is a bit discouraging. I figured as soon as six months is up I'm back to my old self. Not so much.
Will have my yearly CT/bone scan in June. Doc is very encouraging looking ahead. But these hormone side effects are getting real old. Help here always valuable.
63 year old, sometimes happy, sometimes grumpy guy
Robotic RP 11/09
Otherwise good health
Gleason 8, T3a
extraprostatic extension present,
Salvage radiation June 2010
PSA 9/10 .2, 3/11 .5, 6/11 .9 2/12 2.7, 8/12,6.3
Bone scan, CT scan 4/11 negative, 5/12 negative
Eligard intermittant 9/12 PSA 8.3,3/13 PSA .72